# SDR F3LA2012060800766

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 26,948 hours, 13,326 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Hose
- Condition: Failed
- Location: Mlg Door Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ECAM - "HYD G ENG 1 PUMP LO PR". THIS WAS FOLLOWED BY "HYD GR RSVR LO LVL". AIR TURN BACK. PERFORMED ECAM ACTIONS AND RETURNED TO DEPARTURE. R & R RT MLG DOOR ACTUATOR FLEXIBLE HOSE ASSY IAW AMM 32-31-39 PB 401. OPS AND LEAK CHECKS GOOD.  TORQUE WRENCH F9TAB1763C DUE 10/2012.
